# SDR VNAA2025110711101

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 25,077 hours, 22,361 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF, CW QRH RTF. NOSE GEAR NEVER RETRACTED / FOUND THE PROX SENSOR TO BE .020 OUT OF RIG. ADJUSTED PX22 IAW AMM 32-61-05-820-804-A01-PSA. OCF COMPLETED SUCCESSFULLY.
